# SDR 03FDEA00936

- Difficulty date: June 20, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 37,666 hours, 25,046 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00389  CORROSION AFT CARGO BAY, STA 950C TO 950F  STR 29L  HAS CORROSION.   REPAIRED LT KEEL BEAM  STR 29L  IAW FED EX E.A. 7-5310-54856.
